# SDR UIEA2025030800229

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING, LOWER EXTERNAL SURFACE, BTW OUTB AND MAIN TANK, STRG 6, AT SPLICE, FUEL LEAK.( MAIN TANK STRG 6 AT SPLICE LH SIDE SEALANT WAS REMOVED, AREA CLEANED AND SEALANT PS 890A2, NSL 890B 1/2 APPLIED IAW 28-11-00-308-013 REV 144. FUEL LEAK TEST WAS SATISFACTORY. )
